On introduit une déformation des séries de Dirichlet d’une variable complexe
Bernoulli-Carlitz fractions and
We introduce a deformation of Dirichlet series of one complex variable
@article{JTNB_2010__22_3_575_0, author = {Chapoton, Fr\'ed\'eric}, title = {Fractions de {Bernoulli-Carlitz} et op\'erateurs $q${-Zeta}}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {575--581}, publisher = {Universit\'e Bordeaux 1}, volume = {22}, number = {3}, year = {2010}, doi = {10.5802/jtnb.733}, zbl = {1267.11097}, mrnumber = {2769332}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/jtnb.733/} }
TY - JOUR AU - Chapoton, Frédéric TI - Fractions de Bernoulli-Carlitz et opérateurs $q$-Zeta JO - Journal de théorie des nombres de Bordeaux PY - 2010 SP - 575 EP - 581 VL - 22 IS - 3 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.733/ DO - 10.5802/jtnb.733 LA - fr ID - JTNB_2010__22_3_575_0 ER -
%0 Journal Article %A Chapoton, Frédéric %T Fractions de Bernoulli-Carlitz et opérateurs $q$-Zeta %J Journal de théorie des nombres de Bordeaux %D 2010 %P 575-581 %V 22 %N 3 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.733/ %R 10.5802/jtnb.733 %G fr %F JTNB_2010__22_3_575_0
Chapoton, Frédéric. Fractions de Bernoulli-Carlitz et opérateurs $q$-Zeta. Journal de théorie des nombres de Bordeaux, Tome 22 (2010) no. 3, pp. 575-581. doi : 10.5802/jtnb.733. https://www.numdam.org/articles/10.5802/jtnb.733/
[1]
[2]
[3] A rooted-trees
[4] A variation of Euler’s approach to values of the Riemann zeta function, Kyushu J. Math., Volume 57 (2003) no. 1, pp. 175-192 | MR | Zbl
[5]
[6] On Carlitz’s
[7] A spectral interpretation for the zeros of the Riemann zeta function, Mathematisches Institut, Georg-August-Universität Göttingen : Seminars Winter Term 2004/2005, Universitätsdrucke Göttingen, Göttingen, 2005, pp. 117-137 | MR | Zbl
[8]
[9] A note on
Cité par Sources :